# SDR FDEA2018061201438

- Difficulty date: June 9, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42722
- Aircraft time: 3,515 hours, 1,517 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SLAT UPPER SURFACE DENTED.  REPAIRED THE DENT IAW SRM 57-43-02-2R, AND SRM 51-70-10 4.  MAJOR REPAIR.
